# SDR DALA2019040322121

- Difficulty date: March 31, 2019
- Submitted: April 3, 2019
- Operation: Air carrier
- Aircraft: N706TW
- Make and model: Boeing 757-2Q8
- Aircraft serial: 28165
- Aircraft time: 82,893 hours, 21,809 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Condition: Damaged
- Location: R2 Door Slide
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 6804 DURING R2 SLIDE CHANGE-FOUND GIRT BAR UNSERVICABLE.  R/R R2 SLIDE GIRT BAR PER AMDS WORK CARD.
